# SDR UALA2011111506249

- Difficulty date: November 15, 2011
- Submitted: November 16, 2011
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 85,080 hours, 9,543 cycles
- Engine: Pwa PW4056
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Condition: Cracked
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 LT MED:  UPPER DOOR FORMED FRAME AT GATE HINGE ATTACH HOLE CRACKED.  MAJOR REPAIR ACCOMPLISHED.  REMOVED DAMAGE, HFEC, MFG AND INSTALL REPAIR IAW AMECO EN-52-0050. PER EN PAGE 4 AND MM 51-00-80 PG 204 NOTE 5.B.2 AND NOTE D.2.B, 'UNSURVEYED RSCS MAY ONLY BE INSTALLED ONTO SURVEYED AIRPLANES FOR UP TO 24 MONTHS.  PRIOR TO LIMIT, EITHER SURVEY PER AMM 51-00-80 OR REMOVE PART FROM AIRPLANE PRIOR TO 24 MONTH EXPIRATION'.
